# SDR SWIA201231522

- Difficulty date: August 10, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 27,614 hours, 37,246 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG CHEMICAL SMELL IN COCKPIT AND CABIN WHEN USING APU BLEED AIR.  (FLT 6347)  REPLACED APU ASSEMBLY IN REFERENCE TO EMB 120 AMM.  P/N: 3800376-2  S/N OFF: P-443
